# SDR MWEA080028

- Difficulty date: February 13, 2008
- Submitted: February 15, 2008
- Operation: Air carrier
- Aircraft: N808ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48070
- Aircraft time: 58,227 hours, 47,862 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Latch
- Condition: Incorrect
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT ADVISED THAT THE GIRT BAR WAS THE INCORRECT SIZE & WOULD NOT FIT INTO FLOOR FITTINGS.  REMOVED SEALANT FROM AFT GIRT BAR LATCH.  REMOVED AND REPLACED FORWARD GALLEY GIRT BAR LATCH.
